# SDR UPS01836467

- Difficulty date: July 8, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 77,242 hours, 24,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1620 LT AFT ENTRY DOOR FRAME WEB IS CRACKED BELOW LOWER HINGE. REPAIRED WEB IAW SRM 53-2-0 FIG 1B
